Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
6 Publications
2025 | Published | Journal Article | IST-REx-ID: 19440 |

The completion numbers of hamiltonicity and pancyclicity in random graphs
Y. Alon, M. Anastos, Random Structures and Algorithms 66 (2025).
[Published Version]
View
| Files available
| DOI
| arXiv
Y. Alon, M. Anastos, Random Structures and Algorithms 66 (2025).
2023 | Published | Journal Article | IST-REx-ID: 11706 |

Asymmetric Ramsey properties of random graphs involving cliques and cycles
A. Liebenau, L. Mattos, W. Mendonca dos Santos, J. Skokan, Random Structures and Algorithms 62 (2023) 1035–1055.
[Published Version]
View
| Files available
| DOI
| WoS
A. Liebenau, L. Mattos, W. Mendonca dos Santos, J. Skokan, Random Structures and Algorithms 62 (2023) 1035–1055.
2018 | Published | Journal Article | IST-REx-ID: 9565 |

Counting Hamilton cycles in sparse random directed graphs
A. Ferber, M.A. Kwan, B. Sudakov, Random Structures and Algorithms 53 (2018) 592–603.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
A. Ferber, M.A. Kwan, B. Sudakov, Random Structures and Algorithms 53 (2018) 592–603.
2018 | Published | Journal Article | IST-REx-ID: 9567 |

The random k‐matching‐free process
M. Krivelevich, M.A. Kwan, P. Loh, B. Sudakov, Random Structures and Algorithms 53 (2018) 692–716.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
M. Krivelevich, M.A. Kwan, P. Loh, B. Sudakov, Random Structures and Algorithms 53 (2018) 692–716.
2018 | Published | Journal Article | IST-REx-ID: 9568 |

Intercalates and discrepancy in random Latin squares
M.A. Kwan, B. Sudakov, Random Structures and Algorithms 52 (2018) 181–196.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
M.A. Kwan, B. Sudakov, Random Structures and Algorithms 52 (2018) 181–196.
1997 | Published | Journal Article | IST-REx-ID: 11883
Sampling to provide or to bound: With applications to fully dynamic graph algorithms
M. Henzinger, M. Thorup, Random Structures and Algorithms 11 (1997) 369–379.
View
| DOI
M. Henzinger, M. Thorup, Random Structures and Algorithms 11 (1997) 369–379.